# SDR DXTA2022031158310

- Difficulty date: March 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9657
- Aircraft time: 7,250 hours, 2,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Controller
- Part number: 2052110
- Part serial: 459DRH
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE WITH DOOR CLOSE SWITCH INSIDE PLANE, AUTO FUNCTION INOP. // SIGNOFF// REMOVED RDE 1 REPLACED ENVIRONMENTAL CONTROLLER (RDE1) WITH A CUSTOMER SUPPLIED UNIT, REF, GLOBAL 6OOO
AMM 44-10-40. OPS GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME,
